Search the Community
Showing results for tags 'Side effects'.
Weve had our boy for about four months. Earlier this week we gave him his quarterly dose of Sentinel. It was his second dose with us and he was receiving it at the adoption group. First time we didnt notice any side effects and had not experienced any with our previous pooch. This time our boy didnt eat for about 24 hrs and has had diarrhea for going on two days. He slept most of the weekend as well. Was very worried but hes improved today quite a bit. Was curious if others have experienced this and suggestions about alternatives to sentinel. As always thanks in advance.
We had to give our 2 year old boy Drontal Plus for tape worms yesterday, again after having it on 3/14/15 - just before we got him. Gave it to him at about 3pm yesterday, last night, he was unusually hungry, sniffing the ground a lot (looking for crumbs?), lurking in the kitchen, etc. I gave him a small bit of food before bed to see if that satiated him. He seemed a little out of sorts at bedtime, but as of 4am, he started pacing, seems very confused, very little whining, sniffing the ground, unsettled, licking air, and lost his know-how to go downstairs. I read that incoordination is a possible side effect, but the confusion? I took him out and all he did was walk in circles, sniffing the ground. He is normally a great sleeper, so this is very unusual. Has anyone else experienced this? And if so, how long did it last? Should I take him to the vet?
Hi, Our girl Pixie turned 9 in October. She was having urinary leakage and the vet put her on Incurin tablets (1 mg) and I give her one at bedtime. It helped, but she is still having intermittent problems. Two nights ago I started her on 50 mg. of Proin with the Incurin. (Both given at bedtime). She seemed a bit (not herself) at bedtime last night and this morning did not come running in the kitchen to go out to potty. (Very unusual!). She is walking slowly, almost stiff like, and didn't squat low when she peed. I'm kind of frightened! Will the Proin wear off in time (I won't give it to her again). I've searched this forum and see that DES is mentioned.... is that a name for either one of these drugs or a different drug. Is it safe and would I give it by itself, without the Proin? Has anyone had this reaction in their grey after giving Proin? Thanks for any help! Kim and Pixie